# SDR UPS03240274

- Difficulty date: February 21, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI, VERT STIFFENER HAS INTERGRANULAR CORROSION AT BS 343 APPROX AT NLG CUTOUT LT VERT WEB.  INSTALLED NEW STIFFENER IAW SRM 51-30-02.
